# SDR CNQ2002F00002

- Difficulty date: June 14, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N316CS
- Make and model: Cessna 550
- Aircraft serial: 5501010
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Chafed
- Location: Tail Cone
- Part time: 308 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRESH AIR DUCT IN TAILCONE FOUND CHAFFING AGAINST SPEED BROKE CONTROL LINES.  CHAFED THROUGH CREATING SEVERE LEAK.
